# SDR REXA2016060301164

- Difficulty date: June 3, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,294 hours, 20,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN TRACK RBL 27, FS 559.00+88 HAS CORROSION.  REMOVED CORROSION, OUT OF LIMITS, R & R CARGO TIE DOWN, TRACK RBL 27, FS 559.00+88 IAW AMM-53-00-49, SRM 53-51-49.
